# SDR AALA20140623004

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 40,541 hours, 11,856 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

REPEAT ITEM, DURING FUNCTIONAL CHECK FLIGHT, RT ENG COMPRESSOR STALLED DURING CLIMB OUT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  REPLACED RT ENG.  SYS GND CHECKED NORMAL OPERATION OPEN.
